# SDR P5CA2013011000002

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 52,663 hours, 8,662 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALKAROUND IN NRT, MAINTENANCE FOUND THE MAIN DECK - RIGHT BS 1710 SIDEWALL PANEL DAMAGED; TEAR 14.0 INCHES LONG X 5.0 INCHES WIDE.  AS PER AMM 25-52-01-308-062, THE DAMAGE EXCEEDS THE REPAIR LIMITS.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS (IN ACCORDANCE WITH THE AMM 25-59-01-206-001).
